# SDR DL72S980596

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .75 INCH CRACK NR 2 ENG NOSE COWL 10 INCH AFT OF NOSE RING 3.00 POS.  REPAIRED PER MM 54-30-0 P 801.
